Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Had uterine polyp removed, normal PAP smear. Periods stopped and then started again. Normal menopause problems?

Hi, Only just had a 1cm uterine polyp removed, normal pap smear , and this week having ultrasound and tv ultrasound. I am 50 yrs old and in 2009/2010 had stopped periods for one year then 1 year ago started heavy and irregular, and sometimes every two weeks. Is this normal menopause problems or could there be something wrong. I am worried now.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Many women have problems similar to yours during their menopause. Sometimes there may be a problem, often, there is nothing wrong and the doctor sometimes puts them on hormonal medications after a diagnosis is established.
The most important thing is to wait for the histopathological report of the polyp to come back. The ultrasound will also shed some light on the problem. Do not worry till you see your doctor. Your doctor seems to be treating you on the right line, just follow your doctor's advice.
Best wishes.
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor